# SDR OZCA20141207006

- Difficulty date: December 7, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N901BC
- Make and model: Saab SF340A
- Aircraft serial: 340A088
- Aircraft time: 45,377 hours, 54,049 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT TAIL PIPE HOT WARNING IN FLIGHT.  INSPECTED RT ENG.  FOUND LOOSE CLAMP ON LOW PRESS BLEED LINE.  TORQUED CLAMP IAW MM.  PERFORMED OPERATIONAL CHECK OF SYS.  OPERATIONAL CHECKED SATISFACTORY IAW MM.  COMPLIED WITH PARAGRAPH C OF AIRWORTHINESS DIRECTIVE 2006-18-12.
